# SDR SWAA2022022299055

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191CR; DRAIN MAST MOUNTING BASE CORRODED ON UPPER SURFACE. / INSTALLED NEW/FABRICATED MOUNTING BASE PER DRAWING #149A7147. AND SOPM 20-50-01.
